# SDR MASA200500714

- Difficulty date: September 7, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 17,488 hours, 13,070 cycles
- System (JASC): 2760 · Drag Control System
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6098 PHX, SPOILER TAKEOFF CONFIG.  MAINTENANCE FOUND THE SPOILER HANDLE TO BE NOT IN A DETENT.  MAINTENANCE STOWED THE SPOILER HANDLE CORRECTLY AND WERE UNABLE TO DUPLICATE THE DISCREPANCY.
